Please use this identifier to cite or link to this item:
Title: Role of migratory birds under environmental fluctuation-A mathematical study
Authors: Chatterjee, S
Pal, S
Chattopadhyay, J
Keywords: Eco-epidemiological system
Migratory birds
Standard incidence rate
Stochastic perturbations
Issue Date: 2008
Citation: Journal of biological systems, v.16(1), p.81-106
Appears in Collections:Biological Sciences

Files in This Item:
File Description SizeFormat 
Binder7.pdf2.6 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.